It was reported by the physician in 2009, that the patient has been hearing voices and hallucinating for about six months, which she feels the patient now needs psychiatric treatment.
The physician noted that just prior to the onset of the hallucinations, the patient's device was increased from 1.
75 ma to 2.
0 ma output current.
The physician indicated that there have been no known medication changes, but is now on medication for the hallucinations.
It was also noted that the patient is experiencing outside stressors, but it is unknown if they are contributing to her recent hallucinations.
The physician said she is unsure if the hallucinations are related to the vns therapy, but she does not want to disable the device since the patient is doing well with seizure control.
It is unknown at this time what the relationship of the hallucinations is to that of the device and therapy.
There is no suspected device failure at this time.